Post cycle problem

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by Jhoira524, Jul 31, 2018.

  1. Jhoira524

    Jhoira524 Junior Member

    So after 10 weeks of TD test/tren blend and having a very high libido, I am about two weeks into pct with bad ED and low libido. I know this normal but I am still concerned because 100 mg of viagra or 40 mg of cialis does absolutely nothing for me. I even added caber and proviron to my clomid pct but still no luck. I went ahead and got blood work early to see if I can find the problem and this is what I found. Does anything here relate to whats causing this, if not im just going to see a urologist.
    Thanks!
     

    Attached Files:

    • BW.pdf
      File size:
      377.8 KB
      Views:
      18
  2. Eman

    Eman Member

    No, it is not.

    What was the exact time line for your cycle? When was last pin, when did pct begin, etc. What esters were you using? What is your PCT exactly, including dosages?

    Drop the caber and proviron... I don't know what made you think that was a good idea to throw in.
     
    Riz likes this.
  3. Riz

    Riz Member

    Give it time and things will bounce back.

    What's your age?

    Before looking at your blood work I'll propose a question to you, are you able to get an erection while watching porn or when you're taking care of yourself?
     
  4. Dw725

    Dw725 Member

    This. Proviron will still prevent recovery and keep you shut down OP.

    And cialis and viagra won't do anything to correct hormonally induced ED, they'll only help if there is a blood flow issue.
     
  5. Jhoira524

    Jhoira524 Junior Member

    Sorry I should have included for info. It was test and tren in a td carrier, no ester for either (50mg/50mg per ml, in which I did 2 ml a day). So I began pct the next day. 100 mg of clomid and 12.5 mg exem eod (what has always worked for me in the past). I included the proviron and caber after reading in multiple places that they can help with that during pct. I am 32, been having minor problems in this area off and on for the last couple of years, and no it makes no difference if I am with someone or alone.
     
  6. Eman

    Eman Member

    Wut?

    You pinned test/tren suspension once, started PCT the next day, added caber and proviron because you read it somewhere and now you're two weeks into PCT?
     
  7. Riz

    Riz Member

    Proviron is still a steroid so continuing its use will cause further suppression. Get rid of it. You don't need the caber either.

    Personally I don't think you need to run clomid that high. 50 mg of good quality clomid is plenty. Higher than that and you risk getting all those nasty side effects.

    Also have you ran hcg during your cycle or after your last injection?
     
  8. Jhoira524

    Jhoira524 Junior Member

    10 weeks, not one day. Yes started pct next day as it had no ester. Started having problems immediately, 2 weeks into pct as of now. Added caber because of all the prolactin sides of tren, and added a low does of proviron because in trying to research the problem I found that a low does can help and not suppress you. I will be dropping asap though. And no I have never done hcg
     
  9. master.on

    master.on Member

    While Proviron doesn't really shut down HPTA
    dropping it might make recovery a bit easier.


    Start HCG 250 IU per week, preferably split the dosage.
    Get bloodwork by 1 month
     
  10. Jhoira524

    Jhoira524 Junior Member

    Appreciate all the suggestions, these suggestions are based on what my current blood work reads right?
     
  11. kaizoku

    kaizoku Member

    You're taking 100mg of clomid ED and wondering why you have low libido and ED?

    You answered your own question.
     
  12. MeatHead69

    MeatHead69 Junior Member

    I am currently on 100mg clomid ED for pct and this has dramatically increased my libido and given me rock hard boners.
     
  13. kaizoku

    kaizoku Member

    Glad that works for you.

    Clomid does the complete opposite for me.